# SDR IPXA2017040215740

- Difficulty date: April 2, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 66,444 hours, 11,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 00951076
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT LEVEL 1 ALERT "EMER LT BAT 1 LO" MX NOTIFIED. PERFORMED DMP IAW MEL 33-50-4. PULLED CB'S, DISCONNECTED CAP'S OF EMER BAT PACK.  R&R BATTERY EMER PWR SUPPLY,  TESTS ALL PASSED PER AMM 33-51-01.
